# SDR SWAA040830

- Difficulty date: March 18, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 68,946 hours, 75,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND FLOORBEAM AT BS 344, LBL 49, WL 208, CORRODED.  REMOVED AND REPLACED FLOORBEAM SECTION PER SRM.
